# SDR SWAA2019042231840

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 52,010 hours, 30,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CENTER OVERHEAD EMERGENCY EXIT SIGN INOP.         R+R AIRCRAFT CENTER OVERHEAD EMERGENCY EXIT SIGN POWER SUPPLY IAW AMM 33-51-06. OPS CHECKS GOOD.
